MathSciNet Relay Station
MathSciNet bibliographic data
MR765316 05C55
Sun, Hugo S.; Cohen, M. E. An easy proof of the Greenwood-Gleason evaluation of the Ramsey number $R(3,3,3)$. Fibonacci Quart. 22 (1984), no. 3, 235–238.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement